Show simple item record

dc.contributor.authorDokuchaev, Nikolai
dc.identifier.citationDokuchaev, N. 2018. A pathwise inference method for the parameters of diffusion terms. Journal of Nonparametric Statistics. 29 (4): pp. 731-743.

We consider inference of the parameters of the diffusion term for Cox-Ingersoll-Ross and similar processes with a power type dependence of the diffusion coefficient from the underlying process. We suggest some original pathwise estimates for this coefficient and for the power index based on an analysis of an auxiliary continuous time complex valued process generated by the underlying real valued process. These estimates do not rely on the distribution of the underlying process and on a particular choice of the drift. Some numerical experiments are used to illustrate the feasibility of the suggested method.

dc.publisherTaylor & Francis
dc.titleA pathwise inference method for the parameters of diffusion terms
dc.typeJournal Article
dcterms.source.titleJournal of Nonparametric Statistics
curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record